Follow
Felix Delgado
Felix Delgado
Verified email at agt.uva.es
Title
Cited by
Cited by
Year
The Alexander polynomial of a plane curve singularity via the ring of functions on it
A Campillo, F Delgado, SM Gusein-Zade
1032003
Gorenstein property and symmetry for one-dimensional local Cohen-Macaulay rings
A Campillo, F Delgado, K Kiyek
manuscripta mathematica 83 (1), 405-423, 1994
951994
Poincaré series of a rational surface singularity.
A Campillo, F Delgado, SM Gusein-Zade
Inventiones mathematicae 155 (1), 2004
832004
The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic
A Campillo, F Delgado, SM Gusein-Zade
International Journal of Mathematics 14 (01), 47-54, 2003
432003
Multi-index filtrations and generalized Poincaré series
A Campillo, F Delgado, SM Gusein-Zade
Monatshefte für Mathematik 150 (3), 193-209, 2007
422007
Universal abelian covers of rational surface singularities and multi-index filtrations
SM Gusein-Zade, F Delgado, A Campillo
Functional Analysis and Its Applications 42 (2), 83-88, 2008
412008
Poincaré series for several plane divisorial valuations
F Delgado, SM Gusein-Zade
Proceedings of the Edinburgh Mathematical Society 46 (2), 501-509, 2003
382003
On the monodromy of a plane curve singularity and the Poincaré series of the ring of functions on the curve
SM Gusein-Zade, F Delgado, A Campillo
Functional Analysis and its Applications 33 (1), 56-57, 1999
361999
A factorization theorem for the polar of a curve with two branches
F Delgado de la Mata
Compositio Mathematica 92 (3), 327-375, 1994
361994
Saturation for valuations on two-dimensional regular local rings
F Delgado, C Galindo, A Núñez
Mathematische Zeitschrift 234, 519-550, 2000
322000
On generators of the semigroup of a plane curve singularity
A Campillo, F Delgado, SM Gusein‐Zade
Journal of the London Mathematical Society 60 (2), 420-430, 1999
321999
On the monodromy of a plane curve singularity and the Poincaré series of its ring of functions
A Campillo, F Delgado, SM Gusein-Zade
Funct. Anal. Appl 33 (1), 56-57, 1999
311999
Integrals with respect to the Euler characteristic over spaces of functions and the Alexander polynomial
A Campillo, F Delgado, SM Gusein-Zade
arXiv preprint math/0205112, 2002
282002
Generating sequences and Poincaré series for a finite set of plane divisorial valuations
F Delgado, C Galindo, A Núnez
Advances in mathematics 219 (5), 1632-1655, 2008
242008
The Alexander polynomial of a plane curve singularity and the ring of functions on it
A Campillo, F Delgado, SM Gusein-Zade
arXiv preprint math/0002052, 2000
242000
Extended semigroup of a plane curve singularity
SM Guseuin-Zade, F Del’gado, A Kampil’o
Tr. Mat. Inst. Steklova 221, 149-167, 1998
231998
Poincaré series of curves on rational surface singularities
SM Gusein-Zade, F Delgado, A Campillo
Commentarii mathematici helvetici 80 (1), 95-102, 2005
222005
The symmetry of the Weierstrass generalized semigroups and affine embeddings
F Delgado
Proceedings of the American Mathematical Society 108 (3), 627-631, 1990
201990
On Poincaré series of filtrations on equivariant functions of two variables
A Campillo, F Delgado, SM Gusein-Zade
arXiv preprint math/0605087, 2006
152006
Monomial rings and saturated rings
F Delgado, A Nunez
Géométrie algébrique et applications, I (La Rábida, 1984), 23-34, 1987
151987
The system can't perform the operation now. Try again later.
Articles 1–20